# SDR AALA20170315003

- Difficulty date: March 15, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 67,326 hours, 8,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 16105
- Condition: No Test
- Location: Emergency Lights
- Part time: 27,832 hours, 3,161 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FROM ROW 9 TO 13 BOTH AISLES FAILED TO TEST.  REMOVED AND REPLACED POWER SUPPLY M33098 IAW AMM 33-51-06-960-802.  OPERATIONAL CHECKED GOOD.
